# SDR DALA2020090933004

- Difficulty date: September 2, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE ON OPEN FASTENER HOLES 1 AND 3 INTERCOSTAL FITTING LAYER AT DOOR STOP 7.  CRACK DIRECTIONS ARE FOR HOLE 1:6 AND 8 O`CLOCK, FOR HOLE 3:9 AND 10 O`CLOCK.  CORRECTIVE ACTION: REPLACED ON FRAME 16 RT SIDE INTERCOSTAL FITTING AT DOOR STOP 7, AS PER PRI 587443-14AD REV "0" AND ERA 587443-14 AD REV ORIGINAL.
